# SDR GUUA93327072810A

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 30,788 hours, 36,794 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF AFTER LANDING GEAR UP STALL WARNING CAME ON AND SOUNDED UP TO 500 FEET ON AND OFF.  SECURED AND CLEANED STALL WARNING VANE.  TEST FLIGHT SATISFACTORY.
